# SDR 06FDEA1768

- Difficulty date: May 9, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 35,494 hours, 7,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA83461
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO DOOR CUTOUT AT AFT LOWER SIDE FOUND CHAFED.  REPAIR CARRIED OUT AT CTR CARGO DOOR CUTOUT AFT LWR SIDE CHAFED AS PER SRM 53-50-00 VOLUME I FIGURE 16.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
